# SDR MALA060437

- Difficulty date: June 21, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 19,165 hours, 21,026 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 2103
- Condition: Malfunctioned
- Location: A/C System
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT THE GATE AND WHILE PASSENGERS WERE BOARDING, GROUND PERSONNEL ADVISED THAT THE CARGO BIN APPEARED TO BE FILLING WITH SMOKE.  CREW STARTED TO SMELL BURNING SMELL IN CABIN AT THAT TIME.  DEPLANED THE AIRCRAFT AND TURNED OFF ALL ELECTRICAL POWER.  THE AFT SUPP AIR COND UNIT WAS RUNNING AT THE TIME OF THE SMOKE.  REPLACED NR 2 A/C MOTOR PN 1134104-1, SN ON 1404, SN OFF 2103
